# SDR MWEA010362

- Difficulty date: March 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155714
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH NO SPACING OR EDGE DISTANCE ON DOUBLER INSIDE INTERCOSTAL AT LONGERON 9 RIGHT, BETWEEN STATION 237 AND 256.  REMOVED AND FABRICATED INTERCOSTAL, FABRICATED DOUBLER AND PLATE, INSTALLED INTERCOSTAL, DOUBLER, AND PLATE.
